Alert archive / New Jersey / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 98, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 19, 2010, 4:58 PM EDT for Sussex County, New Jersey. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2010, 4:58 PM EDT (20:58 UTC)
- Expired
- Jul 19, 2010, 5:26 PM EDT
- In force
- 28 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
County Sussex County, NJ
The radar
The Philadelphia radar (KDIX), 144 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 306 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1354 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
021
WUUS51 KPHI 192058
SVRPHI
NJC037-192145-
/O.NEW.KPHI.SV.W.0098.100719T2058Z-100719T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
458 PM EDT MON JUL 19 2010
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SUSSEX COUNTY IN NORTHWEST NEW JERSEY...
* UNTIL 545 PM EDT
* AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES NORTHWEST OF HIGH POINT TO HAINESVILLE TO 13 MILES
WEST OF HAINESVILLE...OR ALONG A LINE EXTENDING FROM 7 MILES
NORTHEAST OF MONTAGUE TO MONTAGUE TO 15 MILES WEST OF MONTAGUE...
AND MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRANCHVILLE...SUSSEX...FRANKLIN...HAMBURG...VERNON VALLEY AND
HIGHLAND LAKE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURES GREATEST KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ALSO,
SMALL HAIL WILL BE POSSIBLE WITH THIS LINE OF STORMS.
&&
LAT...LON 4120 7437 4119 7437 4106 7453 4116 7491
4121 7487 4122 7488 4127 7484 4132 7479
4135 7471 4135 7468
TIME...MOT...LOC 2057Z 270DEG 29KT 4140 7468 4129 7479
4122 7501
$$
GORSE1 follow-up statement
953
WWUS51 KPHI 192126
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
526 PM EDT MON JUL 19 2010
NJC037-192135-
/O.CAN.KPHI.SV.W.0098.000000T0000Z-100719T2145Z/
SUSSEX NJ-
526 PM EDT MON JUL 19 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SUSSEX COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED, THEREFORE THE
WARNING HAS BEEN CANCELLED. HOWEVER, LOCALLY HEAVY RAIN AND
OCCASIONAL LIGHTNING WILL CONTINUE WITH THIS STORM.
LAT...LON 4120 7437 4119 7437 4106 7453 4116 7491
4121 7487 4122 7488 4127 7484 4132 7479
4135 7471 4135 7468
TIME...MOT...LOC 2125Z 270DEG 29KT 4140 7438 4129 7449
4122 7471
$$
GORSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:53 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jul 19, 2:53 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 253 PM EDT MON JUL 19 2010 .SYNOPSIS... A WEAK COLD FRONT WILL APPROACH THE REGION THIS EVENING...THEN STALL NEAR OR JUST SOUTH OF THE AREA. THE STALLED FRONT WILL REMAIN NEAR THE REGION TUESDAY INTO WEDNESDAY EVENING. ANOTHER COLD FRONT WILL CROSS THE AREA WEDNESDAY NIGHT...WITH WEAK HIGH PRESSURE BUILDING IN THURSDAY. THE HIGH WILL BRING MORE IN THE WAY OF HOT AND HUMID CONDITIONS FOR THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... THE EXTENT AND STRENGTH OF EVENING CONVECTION WILL BE THE MAIN FORECAST PROBLEM FOR TONIGHT. WATCHING ACTIVITY DEVELOP IN THE INSTABILITY ACROSS NORTHERN AND CENTRAL PENNSYLVANIA. THE DEVELOPMENT OF THE ACTIVITY WILL BE AIDED BY SYNOPTIC SCALE LIFT PROVIDED BY THE SHORT WAVE PASSING THIS EVENING. RIGHT NOW...IT APPEARS AS THOUGH THE BEST BULK SHEAR WILL AFFECT NORTHERN AREAS...SUPPORTING THE ACTIVITY DEVELOPING NOW. SHOULD THIS ACTIVITY CONTINUE TO DEVELOP...THERE APPEARS TO BE ENOUGH SHEAR FOR MULTI CELLULAR LINE SEGMENTS OR BOW SEGMENT (NOT UNLIKE THE ACTIVITY THIS MORNING). FURTHER SOUTH...WITH ONLY THE LEE SIDE TROUGH TO FOCUS ON...WOULD EXPECT THE COVERAGE TO BE LESS. THE SHEAR WILL BE LESS AS WELL...AS THE BEST WIND FIELD WITH THE PASSING SHORT WAVE MOVES THROUGH SOUTHERN NEW ENGLAND. THE TIMING FOR BOTH AREAS SEEMS TO END THE ACTIVITY FROM WEST TO EAST BETWEEN 0000 UTC AND 0400 UTC. WILL PROBABLY ADD SOME ENHANCED WORDING IN THE FORECAST FOR THIS EVENING...WITH WIND DAMAGE BEING THE MAIN CONVECTIVE THREAT. AFTER THE CONVECTION ENDS...WOULD EXPECT TO SEE SOME CLEARING AS THE MID LEVEL CLOUDINESS WITH THE SHORT WAVE MOVES TO THE EAST. BASED ON THIS...AND NOT MUCH CHANGE IN ATMOSPHERE BEHIND THE SHORT WAVE...WOULD EXPECT LOWS TO BE CLOSE TO A BLEND OF MOS NUMBERS. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... THE NEXT SHOT AT PRECIPITATION COMES WITH WARM AIR ADVECTION IN A BROAD WEST SOUTHWEST MID LEVEL FLOW AHEAD OF A WEAK SHORT WAVE MOVING THROUGH THE FLOW. THE 1200 UTC GFS IS MUCH FASTER THAN THE 1200 UTC NAM WITH THIS FEATURE...AND WOULD BRING PRECIPITATION WITH IT TO THE WESTERN PORTION OF THE FORECAST AREA BY MID TO LATE AFTERNOON. THE MODEL CONSENSUS (INCLUDING THE ECMWF AND THE 0900 UTC SREF) IS SLOWER THAN THIS...AND WILL TRY TO KEEP THE MENTION OF SHOWERS AND THUNDERSTORMS ACROSS THE WESTERN AREAS DURING THE AFTERNOON. OUTSIDE OF THIS...THE ONLY FOCUS FOR CONVECTION TUESDAY MIGHT BE THE SEA BREEZE IN THE AFTERNOON NEAR THE COAST. RIGHT NOW...MODEL SOUNDINGS ARE SHOWING A CAPPED ENVIRONMENT NEAR THE COAST...AND AM INCLINED TO KEEP THUNDERSTORMS OUR OF THE COASTAL PLAIN FOR NOW. BECAUSE OF THE TIMING DIFFERENCES OF THE WARM AIR ADVECTION...THERE IS A DIFFERENCE IN THE MOS VALUES FOR HIGHS ON TUESDAY. SINCE THE GFS APPEARS TO BE TOO FAST...LEANED MORE HEAVILY ON THE NAM MOS NUMBERS FOR HIGHS. IT WOULD APPEARS AS THOUGH THE BEST OF THE WARM AIR ADVECTION WILL OCCUR TUESDAY NIGHT. THE LOW TO MID LEVEL WARM AIR ADVECTION WILL FOCUS ITSELF ON A WEAK WARM FRONT CROSSING THE SOUTHERN TIER OF NEW YORK STATE AND NORTHWEST NEW JERSEY. PRECIPITABLE WATER VALUES SURGE TO OVER 2 INCHES IN THIS AREA FOR TUESDAY NIGHT...AND LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY CONVECTION THAT DEVELOPS TUESDAY NIGHT. WILL NOT ADD ANY ENHANCED WORDING AT THIS DISTANCE...BUT LATER FORECASTS MAY HAVE TO INCLUDE THE MENTION. TIMING WOULD PLACE THE BEST CHANCE OF CONVECTION ACROSS THE NORTHERN AREAS BETWEEN 0900 UTC AND 1200 UTC WEDNESDAY. WILL INCLUDE THE MENTION OF THUNDER TUESDAY NIGHT IN ALL AREAS...SINCE MODEL SOUNDINGS INDICATED ELEVATED INSTABILITY...WITH THE BEST CHANCE ACROSS NORTHERN AREAS. IT WOULD APPEAR AS THOUGH THE BEST LOW TO MID LEVEL MOISTURE COULD BE SCOURED IN THE WARM AIR ADVECTION PROCESS LATE TUESDAY NIGHT AND WEDNESDAY MORNING. IF THIS IS INDEED THE CASE...THIS WOULD CUT DOWN ON THE CONVECTIVE POTENTIAL FOR WEDNESDAY. A WEAK SHORT WAVE PASSES IN IN THE MID LEVELS DURING THE AFTERNOON...WITH THE LOWER LEVEL THERMAL FIELDS SUGGESTING A WEAK COLD FRONTAL PASSAGE AFTER 2100 UTC. WILL CONTINUE TO INCLUDE THE MENTION OF SHOWERS AND THUNDERSTORMS FOR WEDNESDAY...BUT THE COVERAGE IS STILL IN DOUBT BECAUSE THE AMOUNT OF LOW LEVEL MOISTURE IS IN DOUBT. SHOULD CONVECTION DEVELOP...ORGANIZATION IS POSSIBLE AS THERE SHOULD BE 35 TO 45 KNOTS OF BULK SHEAR AVAILABLE...ALONG WITH MODEST INSTABILITY. AGAIN...THERE IS A DIFFERENCE IN MOS NUMBERS FOR WEDNESDAY AS THE TIMING DIFFERENCES CONTINUE. FOR NOW...HIGH TEMPERATURES WERE BASED ON A MOS BLEND...WITH AN EDGE TOWARD THE WARMER NAM NUMBERS. THE SHOWERS AND THUNDERSTORMS SHOULD END WEDNESDAY EVENING AS A WEAK COLD FRONT CROSSES THE REGION. HEIGHTS WILL BE RISING THURSDAY...AND MODEL SOUNDINGS INDICATE CAPPING DUE TO THIS. WILL HOLD OFF ON THE MENTION OF CONVECTION THURSDAY BASED ON THE ABOVE. WILL STILL A DISTANCE AWAY...MAY SEE HEAT INDEX VALUES START TO INCH CLOSER TO 100 FOR THURSDAY. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... ON THURSDAY NIGHT, THE UPPER PATTERN IS EXPECTED TO FEATURE A BROAD HIGH CENTERED OVER ALABAMA WITH A SOMEWHAT ZONAL FLOW ACROSS THE NORTHERN TIER OF STATES. AS WE PROGRESS THROUGH THE PERIOD FROM FRIDAY THROUGH MONDAY, A RIDGE IS FORECAST TO BUILD OVER THE WESTERN STATES, WITH A TROUGH DIGGING OVER THE GREAT LAKES AND THE NORTHEASTERN STATES. AT THE SURFACE, A FRONTAL BOUNDARY IS EXPECTED TO LIFT NORTHWARD ACROSS OUR REGION ON THURSDAY NIGHT, THEN A COLD FRONT FROM THE NORTHWEST IS FORECAST TO ARRIVE ON SATURDAY NIGHT. TEMPERATURES DURING THE PERIOD SHOULD BE TYPICAL JULY NUMBERS, EXCEPT THERE MAY BE A SPIKE ON SATURDAY AHEAD OF THE APPROACHING COLD FRONT. THE CENTRAL AND SOUTHERN PARTS OF OUR REGION MAY EXPERIENCE HIGH TEMPERATURES IN THE MIDDLE AND UPPER 90S ON SATURDAY. WE WILL INCLUDE SLIGHT CHANCE POPS FOR THURSDAY NIGHT, WITH THE NORTHWARD LIFTING FRONTAL BOUNDARY. A WEAK SURFACE TROUGH MAY SET OFF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ON FRIDAY. THERE MAY AGAIN BE SOME CONVECTION ON SATURDAY WITH THE APPROACHING COLD FRONT. WE HAVE MAINTAINED SLIGHT CHANCE POPS FOR SUNDAY JUST IN CASE THE FRONT IS NOT AS PROGRESSIVE AS THE CURRENT FORECAST SUGGESTS. FOR SUNDAY NIGHT AND MONDAY, WE WILL KEEP THE FORECAST PRECIPITATION FREE AS HIGH PRESSURE NOSES INTO OUR REGION. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. ONCE THIS MORNINGS TSTMS MOVED OFF TO THE EAST, VFR WEATHER RETURNED TO THE FORECAST AREA. BY 2 PM, A FEW LIGHT SHOWERS HAD SPREAD INTO OUR SOUTHERN AREAS. IN ADDITION, TSTMS WERE BEGINNING TO DEVELOP TO OUR NORTH AND WEST. WITH THE DAYTIME HEATING IN FULL STRIDE, THESE TSTMS SHOULD CONTINUE TO DEVELOP AND MOVE ACROSS OUR AREA DURING THE LATE AFTERNOON AND EVENING HOURS. CONDITIONS WILL LOWER TO MVFR/IFR WITH LOCALLY HEAVY RAIN AND GUSTY WINDS IN THE STRONGER STORMS. ONCE THE FRONT PASSES, THE STORMS WILL MOVE OUT OF OUR AREA AND VFR CONDITIONS WILL RETURN OVERNIGHT. LIGHT SW WINDS THIS AFTERNOON WILL SWING AROUND TO W TONIGHT AND THEN TO NW TUESDAY MORNING BEFORE BECOMING LIGHT AND VARIABLE AGAIN TUESDAY AFTERNOON. COULD SEE SOME LIGHT FOG AND HAZE LATE TONIGHT WITH MVFR CONDITIONS IN SOME OF OUR OUTLYING AREAS, BUT NO WIDESPREAD LOWER CONDITIONS ARE EXPECTED. TUESDAY WILL BE A FAIR WEATHER VFR DAY, ALTHOUGH THERE COULD BE SOME CONVECTION FORMING LATE IN THE DAY, ESPECIALLY NORTHERN AND WESTERN AREAS. OUTLOOK... AS THE FRONTAL ZONE OSCILLATES OVER OR NEAR OUR AREA, THE THREAT OF SHOWERS/TSTMS WILL PERSIST TUESDAY NIGHT INTO WEDNESDAY NIGHT. A WEAK AREA OF HIGH PRESSURE WITH SLIGHTLY DRIER AIR COULD BRING US A RESPITE FROM THE PRECIPITATION THREAT LATE WEDNESDAY NIGHT AND THURSDAY. BUT THAT THREAT WILL RETURN AS THE FRONTAL ZONE MOVES BACK INTO OUR AREA THURSDAY NIGHT INTO THE WEEKEND. && .MARINE... THE APPROACHING FRONTAL ZONE IS FORECAST TO MOVE INTO AND ACROSS OUR AREA TONIGHT. IT WILL THEN WEAKEN TO OUR SOUTH AS HIGH PRESSURE BUILDS IN LATER TONIGHT INTO TUESDAY. THE FRONT WILL CONTINUE TO OSCILLATE OVER OR NEAR OUR AREA FOR THE REMAINDER OF THE WEEK AND EVEN INTO THE WEEKEND. THE CLOSE PROXIMITY OF THE FRONT WILL NOT ALLOW THE PRESSURE GRADIENT TO TIGHTEN. THIS, IN TURN, WILL KEEP WINDS RELATIVELY LIGHT AND WILL PREVENT LONG FETCHES FROM DEVELOPING. THEREFORE, SUB SMALL CRAFT ADVISORY CONDITIONS ARE FORECAST THROUGH THE WEEK. SEAS ON OUR OCEAN WATERS COULD APPROACH 5 FEET FOR SHORT PERIODS OF TIME, ESPECIALLY THIS EVENING AND AGAIN TUESDAY NIGHT. BUT, WE HAVE OPTED TO CAP HEIGHTS AT 4 FEET FOR NOW. WITH THE FRONTAL ZONE REMAINING CLOSE TO OUR AREA, SHOWERS AND THUNDERSTORMS COULD OCCUR FROM TIME TO TIME. HOWEVER, MOST OF THE TIME CONDITIONS WILL BE RAIN-FREE ON OUR WATERS. A STRONGER COLD FRONT IS FORECAST TO CROSS THE AREA AND BRING IN A FRESH AIRMASS BY THE END OF THE WEEKEND. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HAYES NEAR TERM...HAYES SHORT TERM...HAYES LONG TERM...IOVINO AVIATION...RPW MARINE...RPW
Hazardous weather outlook, Jul 19, 3:13 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 313 PM EDT MON JUL 19 2010 DEZ001-NJZ015-017>019-PAZ067>071-201915- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 313 PM EDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS MAY CONTAIN GUSTY WINDS AND HEAVY RAIN THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAT INDEX VALUES MAY APPROACH 100 DEGREES FRIDAY AND SATURDAY. EXCESSIVE HEAT WATCHES AND/OR WARNINGS MAY BE NEEDED FOR THESE DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-020>027- PAZ054-055-060>062-201915- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 313 PM EDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS MAY CONTAIN GUSTY WINDS AND HEAVY RAIN THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAT INDEX VALUES MAY APPROACH 100 DEGREES FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ450-451-201915- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 313 PM EDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS MAY CONTAIN GUSTY WINDS AND HEAVY RAIN THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ANZ430-431-452>455-201915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 313 PM EDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS MAY CONTAIN GUSTY WINDS AND HEAVY RAIN THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jul 19, 12:00 PM EDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1200 PM EDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM MARINE TSTM WIND BELMAR 40.18N 74.03W
07/19/2010 E0.00 MPH MONMOUTH NJ EMERGENCY MNGR
BOATS FLIPPED OVER BY THE WIND.
0943 AM TSTM WND DMG WEST LONG BRANCH 40.29N 74.02W
07/19/2010 MONMOUTH NJ EMERGENCY MNGR
TREES AND WIRES DOWN.
&&
HAYESLocal storm report, Jul 19, 12:04 PM EDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1204 PM EDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM MARINE TSTM WIND BELMAR 40.18N 74.03W
07/19/2010 E0.00 MPH MONMOUTH NJ EMERGENCY MNGR
BOATS FLIPPED OVER BY THE WIND.
1043 AM TSTM WND DMG WEST LONG BRANCH 40.29N 74.02W
07/19/2010 MONMOUTH NJ EMERGENCY MNGR
TREES AND WIRES DOWN.
&&
HAYESSpecial weather statement, Jul 19, 2:09 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
209 PM EDT MON JUL 19 2010
PAZ054-191900-
CARBON PA-
209 PM EDT MON JUL 19 2010
...A STRONG THUNDERSTORM WILL AFFECT CARBON COUNTY...
AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES SOUTHWEST OF WILKES-BARRE...MOVING EAST
AT 25 MPH. THE THUNDERSTORM WILL BE NEAR BEAVER MEADOWS...TRESCKOW
AROUND 215 PM...WEATHERLY...WHITE HAVEN AROUND 230 PM...CHRISTMANS...
JIM THORPE AROUND 245 PM...PENN FOREST RESERVOIR AND BELTZVILLE STATE
PARK AROUND 300 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4113 7565 4082 7551 4083 7593 4091 7600
4095 7588 4098 7584 4100 7575 4103 7576
4105 7578 4110 7577 4113 7571
FORECASTER: GORSESpecial weather statement, Jul 19, 4:24 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
424 PM EDT MON JUL 19 2010
PAZ054-192100-
CARBON PA-
424 PM EDT MON JUL 19 2010
...A STRONG THUNDERSTORM WILL AFFECT CARBON COUNTY...
AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF LEHIGHTON...MOVING EAST AT
35 MPH. THE THUNDERSTORM WILL BE NEAR WEATHERLY...BEAVER MEADOWS
AROUND 430 PM...JIM THORPE...WEISSPORT EAST AROUND 445 PM...
BELTZVILLE STATE PARK AND PALMERTON AROUND 500 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
HEAVY DOWNPOURS WITH THIS STORM WILL CAUSE WATER TO POND ON ROADWAYS
AND QUICKLY FILL POOR DRAINAGE AREAS.
LAT...LON 4104 7556 4080 7561 4087 7597 4091 7600
4095 7588 4098 7584 4100 7575 4102 7575
4104 7578 4105 7577
FORECASTER: GORSESpecial weather statement, Jul 19, 4:42 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
442 PM EDT MON JUL 19 2010
NJZ001-192130-
SUSSEX NJ-
442 PM EDT MON JUL 19 2010
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...
AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST
OF MONTAGUE TO 8 MILES NORTHWEST OF MONTAGUE TO 12 MILES NORTHEAST OF
MOUNT POCONO...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS, AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
LAT...LON 4120 7437 4119 7437 4102 7459 4117 7490
4121 7487 4122 7488 4127 7484 4132 7479
4135 7471 4135 7468
FORECASTER: GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:58 AM EDT | Special Weather Statement | PHI | Morris, Sussex, Warren | 62 min |
| Jul 19, 7:20 AM EDT | Special Weather Statement | PHI | Morris | 55 min |
| Jul 19, 8:47 AM EDT | Special Weather Statement | PHI | Camden | 58 min |
| Jul 19, 9:07 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 53 min |
| Jul 19, 9:44 AM EDT | Special Weather Statement | PHI | Burlington, Ocean | 61 min |
| Jul 19, 10:05 AM EDT | Special Weather Statement | PHI | Camden, Gloucester | 55 min |
| Jul 19, 10:15 AM EDT | Special Weather Statement | PHI | Monmouth | 60 min |
| Jul 19, 10:18 AM EDT | Special Marine Warning | PHI | 57 min | |
| Jul 19, 10:20 AM EDT | Special Weather Statement | PHI | Atlantic, Camden, Cumberland | 55 min |
| Jul 19, 10:40 AM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 21 min |
| Jul 19, 10:43 AM EDT | Special Marine Warning | PHI | 32 min | |
| Jul 19, 4:42 PM EDT | Special Weather Statement | PHI | Sussex | 48 min |
| Jul 19, 5:24 PM EDT | Special Weather Statement | PHI | Warren | 51 min |
| Jul 19, 6:20 PM EDT | Special Weather Statement | PHI | Morris | 40 min |
| Jul 19, 6:22 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 53 min |
| Jul 19, 6:52 PM EDT | Special Weather Statement | PHI | Salem | 68 min |
| Jul 19, 7:40 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 65 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.